# SDR USAA070570

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT STA 1123, S13-15R, TEE ANGLE CORRODED.  REMOVED & REPLACED ANGLES, VERT STIFFENERS, TORQUE BOX SKIN, PER SRM 51-40-02, 51-70-12; DEFECT SIZE:  1 INCH.
